Alert archive / Louisiana / Flash Flood Warnings in 2025
Flash Flood Warning 35, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at May 6, 2025, 11:57 PM CDT for 8 parishes in Louisiana. It was in force for 7 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2025, 11:57 PM CDT (04:57 UTC)
- Expired
- May 7, 2025, 7:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Acadia Parish, LA, Calcasieu Parish, LA, Iberia Parish, LA, Jefferson Davis Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 93 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 12:59 AM CDT | FLASH FLOOD | 2 Wnw Opelousas, LA | Emergency manager reports three cars stuck in high water on West Landry Street in Opelousas. |
| May 7, 1:00 AM CDT | FLASH FLOOD | 1 Wnw Opelousas, LA | Emergency manager reports roadways closed due to high water in and around Opelousas. State police is also working multiple vehicles stranded in water. |
| May 7, 3:43 AM CDT | FLASH FLOOD | 7 Sw Iowa, LA | Water over the road reported by water level gage. |
| May 7, 3:44 AM CDT | FLASH FLOOD | Jennings, LA | Report from mPING: Street/road flooding; Street/road closed; Vehicles stranded. |
| May 7, 3:48 AM CDT | FLASH FLOOD | 2 E Lafayette, LA | Vermilion River 2 feet above flood stage and contiues rapid rise. |
| May 7, 5:00 AM CDT | FLASH FLOOD | 5 N Iota, LA | USGS gage indicates Bayou Mallet has exceeded flood stage. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 62 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1145 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 462 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 21.4
The text
As transmitted.
635
WGUS54 KLCH 070457
FFWLCH
LAC001-019-045-053-055-097-099-113-071000-
/O.NEW.KLCH.FF.W.0035.250507T0457Z-250507T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
1157 PM CDT Tue May 6 2025
The National Weather Service in Lake Charles has issued a
* Flash Flood Warning for...
St. Landry Parish in central Louisiana...
Northwestern Iberia Parish in south central Louisiana...
Lafayette Parish in south central Louisiana...
Northwestern St. Martin Parish in south central Louisiana...
Acadia Parish in southwestern Louisiana...
Southeastern Calcasieu Parish in southwestern Louisiana...
Jefferson Davis Parish in southwestern Louisiana...
Northeastern Vermilion Parish in southwestern Louisiana...
* Until 500 AM CDT.
* At 1157 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 2 to 6 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Lafayette, New Iberia, Opelousas, Crowley, Catahoula, Eunice,
Jennings, Scott, Breaux Bridge, Rayne, Carencro, St. Martinville,
Church Point, Welsh, Iowa, Lake Arthur, Iota, Leonville,
Arnaudville and Mermentau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3044 9293 3043 9254 3054 9226 3057 9221
3085 9215 3085 9195 3056 9194 3021 9170
3005 9153 2999 9167 3013 9311 3031 9305
FLASH FLOOD...RADAR INDICATED
$$
Stigger/872 follow-up statements
119
WGUS74 KLCH 070602
FFSLCH
Flash Flood Statement
National Weather Service Lake Charles LA
102 AM CDT Wed May 7 2025
LAC001-019-045-053-055-097-099-113-071000-
/O.CON.KLCH.FF.W.0035.000000T0000Z-250507T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Acadia LA-Calcasieu LA-Iberia LA-Jefferson Davis LA-Lafayette LA-
St. Landry LA-St. Martin LA-Vermilion LA-
102 AM CDT Wed May 7 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS
MORNING FOR ST. LANDRY, NORTHWESTERN IBERIA, LAFAYETTE, NORTHWESTERN
ST. MARTIN, ACADIA, SOUTHEASTERN CALCASIEU, JEFFERSON DAVIS AND
NORTHEASTERN VERMILION PARISHES...
At 102 AM CDT, emergency management reported thunderstorms producing
heavy rain in Hwy 190 near Opelousas. Between 3 and 5 inches of rain
have fallen. Additional rainfall amounts of 2 to 4 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Lafayette, New Iberia, Opelousas, Crowley, Catahoula, Eunice,
Jennings, Scott, Breaux Bridge, Rayne, Carencro, St. Martinville,
Church Point, Welsh, Iowa, Lake Arthur, Iota, Leonville,
Arnaudville and Mermentau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3044 9293 3043 9254 3054 9226 3057 9221
3085 9215 3085 9195 3056 9194 3021 9170
3005 9153 2999 9167 3013 9311 3031 9305
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MC176
WGUS54 KLCH 070949
FFWLCH
LAC001-019-045-053-055-097-099-113-071200-
/O.EXT.KLCH.FF.W.0035.000000T0000Z-250507T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
449 AM CDT Wed May 7 2025
The National Weather Service in Lake Charles has extended the
* Flash Flood Warning for...
Southern St. Landry Parish in central Louisiana...
Northwestern Iberia Parish in south central Louisiana...
Lafayette Parish in south central Louisiana...
Northwestern St. Martin Parish in south central Louisiana...
Acadia Parish in southwestern Louisiana...
Southeastern Calcasieu Parish in southwestern Louisiana...
Jefferson Davis Parish in southwestern Louisiana...
Northeastern Vermilion Parish in southwestern Louisiana...
* Until 700 AM CDT.
* At 449 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 8 inches of rain
have fallen. Additional rainfall amounts of 2 to 5 inches are
possible in the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Lafayette, New Iberia, Opelousas, Crowley, Catahoula, Eunice,
Jennings, Scott, Breaux Bridge, Rayne, Carencro, St. Martinville,
Church Point, Welsh, Iowa, Lake Arthur, Iota, Leonville,
Arnaudville and Mermentau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3031 9305 3044 9293 3043 9254 3057 9221
3069 9215 3067 9205 3021 9170 3005 9153
2999 9167 3013 9311
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
BrazzellWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at May 6, 3:47 PM CDT, 8 hours 10 minutes earlier. Its key messages:
- Significant severe weather potential through tonight with strong tornadoes, enhanced damaging winds, and large hail all possible.
- Significant flash flooding potential through tonight, with heavy rainfall and flooding lingering through Wednesday into early Thursday. Rainfall rates of 1 to 3 inches per hour with area wide average storm total rainfall amounts 3 to 8 inches, with some "hot spots" over 10 inches.
- Forecast rainfall amounts and higher tides along the coast may lead to significant river flooding for portions of the lower Neches, lower Sabine, lower Calcasieu basins, along with the Mermentau and Vermilion River basins.
Area forecast discussion, May 6, 3:47 PM CDT, 8 hours 10 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
347 PM CDT Tue May 6 2025
...New SHORT TERM, LONG TERM, MARINE, HYDROLOGY...
.KEY MESSAGES...
- Significant severe weather potential through tonight with strong
tornadoes, enhanced damaging winds, and large hail all possible.
- Significant flash flooding potential through tonight, with heavy
rainfall and flooding lingering through Wednesday into early
Thursday. Rainfall rates of 1 to 3 inches per hour with area
wide average storm total rainfall amounts 3 to 8 inches, with
some "hot spots" over 10 inches.
- Forecast rainfall amounts and higher tides along the coast may
lead to significant river flooding for portions of the lower
Neches, lower Sabine, lower Calcasieu basins, along with the
Mermentau and Vermilion River basins.
&&
.SHORT TERM...
(Tonight through Thursday night)
Issued at 330 PM CDT Tue May 6 2025
Strong upper level disturbance is approaching the forecast area.
Warm front has moved inland today and through the forecast area
increasing instability and allowing for the potential of surface
based thunderstorms. Strong deep layer shear will increase to go
along with favorable lapse rates and instability to bring about a
severe weather potential from now through tonight.
First, discrete cells will develop ahead of the short wave that
will have the potential to rotating super cells, mainly from now
through sunset with tornadoes and large hail the main concern.
Then convection will consolidate into a squall line feature that
will move through during the evening hours into the overnight.
Damaging wind gusts, large hail, and spin up tornadoes along any
bow features will be possible.
What is also concerning is that very rich Gulf air will be moving
in with PWAT values near 2 inches which is over the 90th
percentile and nearing the max moving average. Mean layer relative
humidity between 100H-50H will be over 80 percent. Therefore,
convection will have a high precipitation efficiency. Probs show
rainfall rates up to 3 inches per hour, and with the convective
feature expected to slow as it moves into Acadiana, with mean
level flow becoming parallel to the low level Theta-E ridge,
training and back-building of cells will be possible. This will
bring about excessive rainfall that could lead to significant
flash flooding as HREF is showing greater than 50 percent chance
for more than 5 inches of rainfall by tomorrow morning in an area
roughly between Alexandria and Lake Charles to Lafayette and New
Iberia. Some guidance showing "hot spots" over 10 inches within
that area.
Frontal system is expected to stall along the I-10 corridor by
Wednesday morning. With a series of disturbance still moving
overhead, high rain chances will continue. Heavy rainfall threat
will also continue, mainly near the boundary, with a severe threat
south of where the boundary sets up.
Rain chances will continue until a secondary cold front moves down
late on Thursday.
Rua
&&
.LONG TERM...
(Friday through next Monday)
Issued at 334 PM CDT Tue May 6 2025
Decent moisture will be hanging around behind the front on Friday
into Saturday, along with a series of disturbance to keep a chance
for rain in the forecast. Drier air looks to finally make it down
late in the weekend into early next week.
Rua
&&
.AVIATION...
(18Z TAFS)
Issued at 1241 PM CDT Tue May 6 2025
Cluster of elevated showers and storms will affect the Acadiana
terminals of KLFT and KARA through about 06/19z.
Short wave moving in from the west will increase activity later
this afternoon with winds also increasing ahead of the system.
Tried to time when a convective squall line feature is expected to
move across this evening into the overnight.
Shower and thunderstorm activity will linger on Wednesday,
especially along the I-10 corridor terminals of
KBPT/KLCH/KLFT/KARA.
Rua
&&
.MARINE...
Issued at 344 PM CDT Tue May 6 2025
Elevated south winds will continue through the evening hours with
a gradient associated with an approaching storm system. A small
craft advisory will remain in effect until 10 pm. Winds will
slowly decrease after that as gradient relaxes some as the frontal
trough stalls along the I-10 corridor.
A period of offshore winds will develop on Friday as a weak cold
front moves into the coastal waters.
Rua
&&
.HYDROLOGY...
Issued at 346 PM CDT Tue May 6 2025
Looking at the latest hydrologic ensemble systems forecasts there
is potential for significant flooding on the lower Neches, Sabine,
lower Calcasieu, Mermentau and Vermilion River basins due to
excessive rainfall forecast tonight into Wednesday.
Rua
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 66 82 63 82 / 90 50 50 60
LCH 69 80 67 82 / 80 70 70 70
LFT 70 79 67 80 / 90 80 80 80
BPT 71 82 68 84 / 70 70 60 60
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through Thursday evening for LAZ027>033-044-045-055-
073-074-141>143-152>154-241>243-252>254.
TX...Flood Watch through Thursday evening for TXZ180-201-259>262-515-
516-615-616.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ450-452-
455-470-472-475.
&&
SHORT TERM...07
LONG TERM....07
AVIATION...07In the hours before
Local storm report, May 6, 11:12 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
1112 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Lightning 6 N Burr Ferry 31.15N 93.51W
05/06/2025 Vernon LA Fire Dept/Rescue
Fire department reported a structure fire
due to lightning strike.
&&Local storm report, May 6, 11:18 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
1118 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM Flash Flood Kirbyville 30.65N 93.90W
05/06/2025 Jasper TX Mesonet
River gauge reports Pin Oak Creek out of its
banks.
&&Local storm report, May 6, 11:33 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
1133 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM Tstm Wnd Dmg 1 SW Oakdale 30.81N 92.67W
05/06/2025 Allen LA Public
FB report of large trees blown down near
Oakdale.
&&Local storm report, May 6, 11:41 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
1141 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM Flash Flood 2 W Carlyss 30.18N 93.40W
05/06/2025 Calcasieu LA Mesonet
Stream gauge reports water has come out of
ditches.
&&Local storm report, May 6, 11:42 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
1142 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM Flash Flood 1 NNW Sulphur 30.23N 93.38W
05/06/2025 Calcasieu LA Mesonet
Stream gauge reports bayou b.inde is out of
its banks.
&&Local storm report, May 6, 11:57 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
1157 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM Flash Flood 3 N Bleakwood 30.73N 93.83W
05/06/2025 Newton TX Mesonet
Stream gauge reports Big Cow Creek is out of
its banks.
&&The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:08 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 18 min |
| May 6, 7:09 PM CDT | Special Weather Statement | LCH | Acadia | 36 min |
| May 6, 7:14 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Rapides | 31 min |
| May 6, 7:32 PM CDT | Special Weather Statement | LCH | Beauregard | 28 min |
| May 6, 7:37 PM CDT | Flash Flood Warning | LCH | Allen, Evangeline, Rapides, Vernon | 5 hr |
| May 6, 7:45 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Rapides | 15 min |
| May 6, 7:57 PM CDT | Flash Flood Warning | LCH | Beauregard | 8 hr |
| May 6, 7:59 PM CDT | Special Weather Statement | LCH | Acadia, Lafayette | 31 min |
| May 6, 8:29 PM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Martin | 31 min |
| May 6, 8:41 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline | 34 min |
| May 6, 8:49 PM CDT | Tornado Warning | LCH | Allen, Evangeline, Rapides | 26 min |
| May 6, 8:50 PM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Calcasieu | 7 hr |
| May 6, 8:54 PM CDT | Flash Flood Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 3 hr |
| May 6, 9:01 PM CDT | Flash Flood Warning | LCH | Avoyelles, Evangeline, Rapides | 4 hr |
| May 6, 9:15 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Saint Landry | 8 min |
| May 6, 9:20 PM CDT | Special Weather Statement | LCH | Beauregard | 85 min |
| May 6, 9:22 PM CDT | Special Weather Statement | LCH | Lafayette | 23 min |
| May 6, 9:25 PM CDT | River Flood Warning | LCH | Beauregard | 4 days |
| May 6, 10:27 PM CDT | Flash Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 6 hr |
| May 6, 10:37 PM CDT | Special Weather Statement | LCH | Jefferson Davis | 38 min |
| May 6, 10:48 PM CDT | Special Weather Statement | LCH | Saint Landry | 27 min |
| May 6, 11:02 PM CDT | Special Weather Statement | LCH | St. Mary | 13 min |
| May 6, 11:07 PM CDT | Flash Flood Warning | LCH | Calcasieu, Jefferson Davis | 7 hr |
| May 7, 12:17 AM CDT | Flash Flood Warning | LCH | Calcasieu | 6 hr |
| May 7, 12:59 AM CDT | Flash Flood Warning | LCH | Allen, Evangeline | 3 hr |
| May 7, 3:04 AM CDT | River Flood Warning | LCH | Allen | 5 days |
| May 7, 3:04 AM CDT | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 21 days |
| May 7, 3:05 AM CDT | River Flood Warning | LCH | Allen | 21 days |
| May 7, 3:06 AM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 21 days |
| May 7, 3:09 AM CDT | Special Weather Statement | LCH | Acadia, Jefferson Davis | 36 min |
| May 7, 3:14 AM CDT | River Flood Warning | LCH | Calcasieu | 21 days |
| May 7, 3:47 AM CDT | Special Weather Statement | LCH | Cameron | 28 min |
| May 7, 3:51 AM CDT | Special Marine Warning | LCH | 24 min | |
| May 7, 3:58 AM CDT | Areal Flood Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Evangeline, Jefferson Davis and 1 more | 6 hr |
| May 7, 4:03 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 27 min |
| May 7, 4:57 AM CDT | Special Weather Statement | LCH | Vermilion | 33 min |
| May 7, 5:05 AM CDT | Flash Flood Warning | LCH | Iberia, Jefferson Davis, Vermilion | 3 hr |
| May 7, 5:54 AM CDT | Special Marine Warning | LCH | 36 min | |
| May 7, 5:56 AM CDT | Special Weather Statement | LCH | Saint Martin | 34 min |
| May 7, 6:13 AM CDT | Areal Flood Warning | LCH | Calcasieu, Jefferson Davis | 3 hr |
| May 7, 6:33 AM CDT | Special Weather Statement | LCH | St. Mary | 27 min |
| May 7, 6:59 AM CDT | Areal Flood Warning | LCH | Acadia, Calcasieu, Iberia, Jefferson Davis, Lafayette, Saint Landry and 2 more | 4 hr |
| May 7, 7:11 AM CDT | Flash Flood Warning | LCH | Iberia, St. Mary, Vermilion | 3 hr |
| May 7, 8:39 AM CDT | Special Marine Warning | LCH | 96 min | |
| May 7, 8:59 AM CDT | River Flood Warning | LCH | Beauregard, Vernon | 37 hr |
| May 7, 9:00 AM CDT | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 6 days |
| May 7, 10:34 AM CDT | Special Marine Warning | LCH | 86 min | |
| May 7, 11:54 AM CDT | Special Marine Warning | LCH | 36 min |
Nearby
Flash Flood Warnings in Louisiana, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.